How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Caring doc Your Own Question
Caring doc
Caring doc, Doctor
Category: Medical
Satisfied Customers: 719
Experience:  Internal Medicine Specialist. MBBS,MD
Type Your Medical Question Here...
Caring doc is online now
A new question is answered every 9 seconds

my skin is what the doctor calls marbling all of the time and

Customer Question

my skin is what the doctor calls marbling all of the time and it has patches of swelling that does not go away on the side of my lower legs?
Submitted: 6 years ago.
Category: Medical
Expert:  Caring doc replied 6 years ago.
I think that you might be suffering from vasculitis . Vasculitis is the inflammation of vessels which has been associated with RA ( rheumatoid arthritis). You might benefit from a trial of steroids .Also if you have pain you might benefit from NSAIDS. I think you should consult a rheumatologist for possible vasculitits. Rash or purple discoloration of the skin is a side effct of REMICADE . You should also consult your doctor for possibly changing this drug.

Related Medical Questions